# SDR U30A200700003

- Difficulty date: July 13, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 17,386 hours, 6,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A9262
- Condition: Partial Inflate
- Location: Pax Door
- Part time: 9,525 hours, 3,818 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE. MPD TASK 25624104, "OPERATIONAL TEST OF THE ESCAPE-SLIDE DEPLOYMENT, FWD/AFT PASSENGER/CREW DOOR" WAS BEING PERFORMED ON THE L2 PAX/CREW DOOR SLIDE/RAFT. THE SLIDE/RAFT FAILED TO DEPLOY PROPERLY. THE PACK OPENED UP & THE BOTTLE DROPPED DOWN BELOW THE DOOR, BUT DID NOT START INFLATING THE SLIDE/RAFT ASSY. ONLY AFTER COAXING BY THE MAINTENANCE PERSONNEL IN THE CABIN, DID THE BOTTLE PRESSURE RELEASE & START TO INFLATE. MAINTENANCE R&R THE SLIDE/RAFT ASSY PER AMM 25-62-44-400-007 & REPLACED THE DIAPHRAGM IN THE DOOR DAMPER/EMERGENCY CYLINDER & SERVICED PER AMM 52-10-00-610-001. AIRCRAFT RETURNED TO SERVICE. UPDATE AMMENDMENT: AFTER DETAILED REVIEW, THE L2 PAX/CREW APPEARED NOT TO OPEN FULLY. ON 7/14/2007, MAINT.R&R'D THE L2 DOOR CYLINDER-DOOR DAMPER P/N FE240-004, S/N 3549 (TOTAL FH 17391, TOTAL FC 6667). NOTE: PRESSURES OF BOTH BOTTLES WERE VERIFIED NOMINAL PRIOR TO TEST. UPDATE 3-OCT-07: CLYINDER-DOOR DAMPER, PRE-TEST&INSP REPORT (BARFIELD):TESTED PRIOR TO DISASSEMBLY WITH NO FAULT FOUND.TEAR DOWN FOUND NO UNWANTED DEBRIS IN ASSY & NORMAL WEAR ON SEALS & CONCLUDED NO RELATIONSHIP TO TROUBLE REPORTED. AIRCRUISERS REPORT (SLIDE/RAFT ASSY) EDN 3388:ROOT CAUSE UNABLE TO BE DETERMINED AFTER INVESTIGATION & NOTE THIS IS 1ST REPORTED INCIDENT OF THIS TYPE & RECOMMEND FOR AIRBUS TO FURTHER ANALYZE. AIRBUS FINDINGS ALSO INCONCLUSIVE, BUT BASED ON THEIR EXPERIENCE, ROOT CAUSE MAY BE LINKED TO A PACKING ISSUE. ORIGINAL SUBMISSION DATE 07-18-2007.
